MAUDE Adverse Event Report: BECTON DICKINSON PROTECTOR P50; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON PROTECTOR P50; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515105
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information becomes available.Device problem code: a0504 - leak / splash patient problem code: f26 ¿ no health consequences or impact.
 
Event or Problem Description
We've had one of our drugs leak into the expansion chamber.It's still contained but we wanted to confirm if this is considered a device failure, and if it is still safe to use in this state.
 
Additional Manufacturer Narrative
Pr (b)(4).- follow up mdr for correction.Following the submission of the initial mdr, it was determined that the reported event should not have reported to the fda as it is not likely to cause or contribute to a serious injury or death and no adverse event was reported.A new decision tree has been run and the event is not reportable.
 
Event or Problem Description
No additional information.

Brand Name
PROTECTOR P50
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MDS DCHU
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key17981484
Report Number3003152976-2023-00473
Device Sequence Number3430180
Product Code ONB
UDI-Device Identifier00382905151057
UDI-Public(01)00382905151057
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515105
Device Lot Number2210115
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer02/05/2024
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown